# SDR SIMA200705904

- Difficulty date: January 28, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 7,787 hours, 5,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Part time: 7,877 hours, 5,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT STATION 280 CORRODED ALONG BUTT LINE 24L TO 42R.  SPLICED IN FRAME 280 AND EXTENSION MOUNTS IAW AMERICAN EAGLE ENGINEERING ORDER CR-53-MR-105.  RETURNED AIRCRAFT TO SERVICE.
